Q. Is there any ayurvedic weight gain supplement?

Answered by Dr. Ishwar Chandra Rai and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Gain Weight or Ayurveda Treatment? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I want to gain weight. Is there any ayurvedic weight gain supplement? Can I take Nutrigain? Please help me,


Related Questions:
Can medicines cause sudden weight gain during pregnancy?
Could my insomnia be due to increase in Zoloft dosage?
Can I take Practin and Decdan to gain weight?
 

Dr. Ishwar Chandra Rai
B.SC. ., B.A.M.S.., M.D.(AYURVEDA)., C.C.Y.P
Ayurveda Specialist

Hi,

Welcome to icliniq.com.

  • Nutrigain is a herbal product, you can use it to gain weight. Weight gain or loss depends on your appetite. If your appetite is not good, then whatever you eat, it will never increase your weight.
  • Yoga and exercise can regulate your metabolism and it will be able to increase your appetite. I suggest using try taking the following ayurvedic medicines:
  1. Amalaki Churna 3 g, twice a day.
  2. Shatavari powder 3 g with warm milk twice a day.
  3. Drakshasava 15 ml, twice a day with an equal amount of water after meals.
  4. Avoid smoking and drinking habits if you have them. 
  5. Avoid spicy and fried junk foods.
  6. Drink plenty of water.
  7. Take adequate sleep

For more information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist


 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What can cause weight gain, sweating and tiredness?
Query: Hi doctor, Recently, I ordered thyrocare test. The test report shows total triiodothyronine (T3) CLIA 117 ng/dL, total thyroxine (T4) CLIA 10.9 µg/dL, thyroid stimulating hormone (TSH) CLIA 9.04 µIU/mL, FT3 - 3.03, FT4 - 1.08 and anti-microsomal antibody (AMA) - 315. My BP is 145/90 mmHg. I have s...  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You are having symptoms of hypothyroidism and the reports too are suggesting the same. I recommend you to start tablet Eltroxin (Levothyroxine) 50 mcg every morning in empty stomach and repeat TSH (thyroid stimulating hormone) after two months. Revert back after two mo...  Read Full »
 
Kindly advise ayurveda treatment for uterine fibroid.
Query: Hi doctor,I have a fibroid of 9.6 × 6.9 cm. It is an intramural fibroid. I have heavy bleeding and back pain during my periods. I also have PCOS. I am taking Rasagandhi mezhugu. What medicine should I take along with Rasagandhi mezhugu for fibroid? Since the size of my fibroid is big, please give m...  Read Full »
Dr. Arul Amuthan
Pharmacologist

Answer: Hi, Welcome to icliniq.com. To stop the bleeding, I suggest the following: Tablet Ashokadi vati - two in the morning after breakfast, two in the afternoon and two after dinner. Continue this till the bleeding stops. If you do not get the above tablet, buy Ashoka pattai (bark) choorna. Take 1 g t...  Read Full »
 
Please suggest ayurveda treatment for hearing loss.
Query: Hi doctor,I am a 46 year old man having diagnosed with a bilateral sensorineural hearing loss. I have been experiencing this for the last two months. Please suggest any ayurveda treatment for the same?  Read Full »
Dr. Alka
Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. As it is a physiological degradation disease, the treatment falls into two categories pharmacological and surgical treatment. However, no recommended or approved treatment has been present, and many types of research are still going on. Hearing aids are the most common...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Will ejaculating on the hands cause STD?
Hello doctor, I have a question about STD exposure risk. I masturbated another male with my hand, and my palm was moist ...Read more »
Is there always 1 to 2 percent chance of TB recurrence even after completion of medicine?
Hello doctor, I had pulmonary TB and undergone six months of continuous medication as suggested by the doctor. There wa ...Read more »
HIV - Common Questions Answered | AIDS | Stages of HIV | Symptoms | Treatment
Human Immunodeficiency Virus (HIV) is the virus that causes HIV infection and AIDS (Acquired Immunodeficiency Syndrome). ...Read more »